Dergiler / TWMS (Turkic World Mathematical Society) Journal of Applied and Engineering Mathematics / 2020 / Cilt: 10 - Sayı: 2

ON RULED NON-DEGENERATE SURFACES WITH DARBOUX FRAME IN MINKOWSKI 3-SPACE

Sayfa
499–511
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Finally, the integral invariants of these surfaces are examined.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:In this paper, ruled non-degenerate surfaces with respect to Darboux frame are studied.
📊
Temel Bulgular & Veri:Furthermore, some special cases of non-null rulings are demonstrated according to Frenet frame {T, N, B} with Darboux frame {T, g, n}.
💡
Sonuç & Katkı:Finally, the integral invariants of these surfaces are examined.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Alan Parametreleri

Özet

In this paper, ruled non-degenerate surfaces with respect to Darboux frame are studied. Characterization of them which are related to the geodesic torsion, the normal curvature and the geodesic curvature with respect to Darboux frame are examined. Furthermore, some special cases of non-null rulings are demonstrated according to Frenet frame {T, N, B} with Darboux frame {T, g, n}. Finally, the integral invariants of these surfaces are examined.

🔖

Bu Makaleye Atıf Yap

ŞENTÜRK, G. Y., YÜCE, S. (2020). ON RULED NON-DEGENERATE SURFACES WITH DARBOUX FRAME IN MINKOWSKI 3-SPACE. TWMS (Turkic World Mathematical Society) Journal of Applied and Engineering Mathematics, Cilt: 10 - Sayı: 2, 499–511. https://ajindex.com/articles/327603

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (18)

  1. Ravani, B. and Ku, T. S., (1991), Bertrand offsets of ruled and developable surfaces, Comp. Aided. Geom. Design., 23 (2), pp. 145–152
  2. Turgut, A. and Hacısaliho˘glu, H. H., (1997), Spacelike ruled surfaces in the Minkowski 3-space, Commun. Fac. Sci. Univ. Ank. Series A1, 46, pp. 83–91
  3. Turgut, A. and Hacısaliho˘glu, H. H., (1998), Timelike ruled surfaces in the Minkowski 3-space-II, Turkish J. Math., 1, pp. 33–46
  4. Turgut, A. and Hacısaliho˘glu, H. H., (1997), On the distribution parameter of timelike ruled surfaces in the Minkowski 3-space, Far East Journal of Mathematical Sciences 5(2), pp. 321–328
  5. Kim, Y. H. and Yoon, D. W., (2004), Classification of ruled surfaces in Minkowski 3-spaces, Journal of Geometry and Physics, 49(1), pp.89–100
  6. Kasap, E. and Kuruo˘glu, N., (2006), The Bertrand offsets of ruled surfaces in R 3 1, Acta Math. Vietnam., 31, pp. 39–48
  7. Kim, Y. H. and Yoon, D. W., (2007), On non-developable ruled surfaces in Lorentz-Minkowski 3- spaces, Taiwanese Journal of Mathematics, 11(1), pp. 197–214
  8. Kasap, E., Y¨uce, S. and Kuruo˘glu, N., (2009), The involute-evolute offsets of ruled surfaces, Iranian J. Sci. Tech. Transaction A, 33, pp. 195–201
  9. Orbay, K., Kasap, E. and Aydemir, ˙I., (2009), Mannheim offsets of ruled surfaces, Math. Problems Engineering, Article Id 16091
  10. Y¨uksel, N., (2013), The Ruled Surfaces According to Bishop Frame in Minkowski 3-Space, Abstract and Applied Analysis, Article ID 810640
  11. Ekici,C. and Ozt¨urk, H., (2013), On time-like ruled surfaces in Minkowski 3-space, Universal Journal ¨ of Applied Science, 1, pp. 56–63
  12. Kızıltu˘g, S. and C¸ akmak, A., (2013), Developable ruled surfaces with Darboux Frame in Minkowski 3-space, Life Science Journal, 10(4), pp. 1906–1914
  13. S¸ent¨urk, G. Y. and Y¨uce, S., (2015), Characteristic properties of the ruled surface with Darboux Frame in E 3, Kuwait J. Sci. 42(2), pp. 14–33
  14. S¸ent¨urk, G. Y. and Y¨uce, S., (2017), Bertrand offsets of ruled surfaces with Darboux Frame, Results in Mathematics, 72(3), pp. 1151—1159
  15. Yoon, D. W., (2016), On the evolute offsets of ruled surfaces in Minkowski 3-space, Turkish J. Math., 40, pp. 594–604
  16. O’Neill, B., (1983), Semi-Riemannian Geometry, Academic Press, New York-London
  17. Ratcliffe, J. G., (2006), Foundations of Hyperbolic Manifolds, Graduate Texts in Mathematics, Springer
  18. Akutagawa, K. and Nishikawa, S., (1990), The Gauss map and spacelike surfaces with prescribe